# SDR ASAA2017030120166

- Difficulty date: March 1, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 32,154 hours, 9,685 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261032
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF HAS SEVERAL VERY DEEP GOUGES. GROUNDED - YES. FABRICATED FLOOR PANEL 140BF IAW DWG PL 453A2610 REV K AND GPM SECTION 05-00-85. FABRICATE IAW GPM 25-00-85 4.A.2, AND IAW SOPM 20-43-03 AND SRM 51-20-01.
